RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Keldysh Institute preprints:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Keldysh Institute preprints, 2014, 085, 24 pages (Mi ipmp1937)  

This article is cited in 1 scientific paper (total in 1 paper)

On application of multigrid and explicit-iterative methods to solution of the parabolic equations with anisotropic discontinuous coefficients

V. T. Zhukov, N. D. Novikova, O. B. Feodoritova


Abstract: The research and development of multigrid and explicit-iterative methods for solving actual 3D applied problems based on optimal properties of Chebyshev polynomials. The implicit scheme for parabolic equation based on the multigrid is studied. The new elements are construction of intergrid transfer operators for case of discontinuous coefficients and adaptation to the boundary of high frequency spectrum of the discrete operator. The adaptation is performed in the multigrid iterations and it increases the efficiency of the method. Explicit-iterative scheme with Chebyshev parameters is studied as a competitor of the multigrid scheme. For these schemes the results of comparison on the model problems are demonstrated. Both schemes provide a high performance; they scale well and allow overcoming difficulties in achieving exaflops performance.

Keywords: three-dimensional parabolic equations, multigrid, Chebyshev's iterations, parallel implementation.

Full text: PDF file (997 kB)
Full text: http:/.../preprint.asp?id=2014-85&lg=r
References: PDF file   HTML file

Citation: V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “On application of multigrid and explicit-iterative methods to solution of the parabolic equations with anisotropic discontinuous coefficients”, Keldysh Institute preprints, 2014, 085, 24 pp.

Citation in format AMSBIB
\Bibitem{ZhuNovFeo14}
\by V.~T.~Zhukov, N.~D.~Novikova, O.~B.~Feodoritova
\paper On application of multigrid and explicit-iterative methods to solution of the parabolic equations with anisotropic discontinuous coefficients
\jour Keldysh Institute preprints
\yr 2014
\papernumber 085
\totalpages 24
\mathnet{http://mi.mathnet.ru/ipmp1937}


Linking options:
  • http://mi.mathnet.ru/eng/ipmp1937
  • http://mi.mathnet.ru/eng/ipmp/y2014/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Zhukov, N. D. Novikova, O. B. Feodoritova, “On the solution of evolution equations based on multigrid and explicit iterative methods”, Comput. Math. Math. Phys., 55:8 (2015), 1276–1289  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Препринты Института прикладной математики им. М. В. Келдыша РАН
    Number of views:
    This page:86
    Full text:38
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020